# SDR AALA2019052329013

- Difficulty date: May 21, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N831AA
- Make and model: Boeing 787-9
- Aircraft serial: 40652
- Aircraft time: 7,651 hours, 777 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Module
- Part serial: AAJL020251
- Condition: Faulty
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED EMERGENCY ON ACCOUNT OF ELECTRICAL ISSUE. DURING LEVEL CRUISE FLIGHT @ FL 340 RECEIVED CALL OF LIGHT AND LAVS INOP CHECKING STATUS PAGE REVEALED 15 STATUS MESSAGES INCLUDING MAIN DC FEED RPDU 21 AND NUMEROUS CARGO FIRE DETECTION SYSTEMS. MAINTENANCE REMOVED AND REPLACED P300M4 SLOT-12 DC2 CIRCUIT CARD, M2461804 IAW AMM 24-09-09 FOR MAINTENANCE MESSAGE 24-39096. INSTALLATION TEST PASSED. NO FAULTS.
